CureZone   Log On   Join
Re: Cortef, thumbs up or thumbs down?
 
  Views: 24,616
Published: 15 years ago
 
This is a reply to # 767,656

Re: Cortef, thumbs up or thumbs down?


I've got to respond to the post saying cortef is not addicting. It is not addicting, but it can make you become entirely dependant. Technically dependency is different from addiction, but to the person taking the med - IT'S THE EXACT SAME THING AS BEING ADDICTED!!!! My doc put me on cortef and I switched to a compounded hydracortisone cap (same thing as cortef without the fillers). He told me I could stop any time I wanted and it would just take a few days.

My vessels became weak. I would sneeze and my eyes would bleed in the whites of my eyes. I was bruising badly and having other effects. Mostly I was concerned about losing my sight. After 3 months and many other doctor's telling me I needed to get off of it, I decided to stop and got horribly, unbarably ill. It took me over two years of hell withdrawing from it to get from 20 mg a day to 3 mg a day. At that point I couldnt go any lower without severe problems. Years later I'm still on it, and not willingly. It can actually shrink your adrenals and cause dependency.

http://www.successfulhealing.com/tactics-with-issues.htm

I was told by an immunologiest that the way to avoid this shrinkage is to take a small dose every other day. If you have true adrenal insufficiency I wouldnt rule it out, but I'd take the lowest possible dose. Please be careful and don't believe everything your doctor tells you. Check it out first.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.000 sec, (1)